At the beginning of the month I started a new, different round of medication.
I started with one pill a day, and over the course of a week increased it to three pills a day. I’ve been back in for a few blood tests to see how well the medication is working. It isn’t quite doing its job. My last appointment was on Sunday morning, and luckily I got results quickly since they’re only open for a half day on the weekends. Unluckily, my doctor recommended upping the medication from three pills daily to six pills daily. That meant fitting in four more pills that day when I had only planned on one.
If you look up medication side effects online they’ll generally have things like: may cause dizziness, nausea, sore throat, fever, etc. They fail to have things like: may cause extreme irritation with husbands breathing and crying during your show when waiting to see if people will turn off their Christmas lights. Yes, that second one just happened to me this evening. I really did get teary when I wasn’t sure if the people in the town would turn their lights off. On a tv show.
I like to call this pill my “crazy lady pill”. It has truly turned me into a crazy person. During my normal, pre trying-to-make-a-baby life, my hormones were relatively level. Most women experience increasing and decreasing levels of hormones throughout their cycle. I don’t have hardly any variance. Dealing with hormones is a very strange experience, for both me and David.
I’m hoping that at my next blood draw there will be a marked increase and I can back off the drugs a little bit. Oh I am so hoping for that!